MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number NV EHXL ALIP LNR G2 36MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Implant Pain (4561); Medical device site infection (4845)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: cocr fem head 36mm -3.5 offset 12/14 (cat# 142-36-93 / serial# (b)(6)) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 3 years post initial tha, the 80 y/o male patient had a revision needed due to chronic infection.The patient was seen for pain and swelling last week with drainage.Patient had liner and head removed and arthrotomy and irrigation with debridement done.A new exactech liner and head implanted.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was not unable to obtain photos/x-rays.The devices are not available for evaluation due infect hip implants.
 
Additional Manufacturer Narrative
The reason for the reported surgical intervention due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.D1: corrected.D4/d6: device, serial #, udi #, expiration, implant and explant dates unknown.D10 concomitants: (b)(6) - 42-36-93 - cocr fem head 36mm -3.5 offset 12/14.(b)(6) - 160-10-14 - pf stem taper plasma h/a sz 14.(b)(6) - 180-01-52 - nv crown cup clstr hole 52mm group 2.(b)(6) - 180-65-15 - alteon 6.5mm screw, 15mm.(b)(6) - 180-65-20 - alteon 6.5mm screw, 20mm.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect, component and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key19355844
Report Number1038671-2024-01356
Device Sequence Number3770025
Product Code LZO
UDI-Device Identifier10885862537638
UDI-Public10885862537638
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2025
Device Model NumberNV EHXL ALIP LNR G2 36MM
Device Catalogue Number142-36-62
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTEON 6.5MM SCREW, 15MM; ALTEON 6.5MM SCREW, 20MM; COCR FEM HEAD 36MM -3.5 OFFSET 12/14; NV CROWN CUP CLSTR HOLE 52MM GROUP 2; PF STEM TAPER PLASMA H/A SZ 14
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale